# SDR C77A20161019004

- Difficulty date: October 19, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 22,467 hours, 12,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,469 hours, 6,659 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR, LT FLOORBEAM, P/N 170-65669-003, HAS AREAS OF CORROSION AROUND FASTENERS AND AN AREA OF 10MM X 2MM FROM FRAME 88 - 89.  X=22847 TO 23865, Y= -273.  REMOVED AND REPLACED AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 PER EO E175-53MR-093 REV 3.
